WE HOPE TO SEE YOU AT THE FAIR!

635 E 1st Street  |  Wahoo, NE 68066

  • Facebook - Grey Circle

SCHEDULE

SATURDAY  //  JULY 21

9:00am    -  Favorite Foods Review (4-H Building)

1:30pm    -  Fashion Show Judging (4-H Building)

SUNDAY  //  JULY 22

1:00pm    -  4-H Archery Contest (Gayle Hattan Pavilion)

MONDAY  //  JULY 23

8:30am    -  Dog Agility & Showmanship (Gayle Hattan Pavilion)

8:30am    -  Check-in for Cats (Open Air Pavilion)

9:00am    -  Open to All Livestock Entries (Beef, Dairy, Sheep, Swine, Goats, Poultry, Rabbits)

9:00am    -  Cat Show (Open Air Pavilion)

12:00pm  -  Dog Obedience (Gayle Hattan Pavilion) or 30 minutes following conclusion of the morning show

3:30pm    -  4-H BB Gun Shooting Competition (Gayle Hattan Pavilion)

............    -  4-H Air Riffle Shooting Competition (Gayle Hattan Pavilion) 30 minutes following conclusion of BB Gun

7:00pm    -  Public Fashion Review (Open Air Pavilion)

TUESDAY  //  JULY 24

8:30am    -  Halter Horses checked in prior to 8:30am

9:00am    -  4-H Horse Show (Rodeo Arena) Judging Halter Classes & Showmanship

9:30am    -  Performance Horses checked in prior to 9:30am

TBA that day  -  4-H Horse Show (Rodeo Arena) Performance, Walt-trot, Pleasure, Horsemanship, Riding, Speed

4:00pm-8:00pm  -  Check-in Rabbit & Poultry (Rabbit/Poultry Barn)

5:30pm-8:00pm  -  4-H & FFA Exhibits Entry (4-H Building)

5:45pm-6:30pm  -  Weigh-in 4-H & FFA Goats (Swine Scale House)

6:00pm-7:30pm  -  Weigh-in 4-H & FFA Beef (Beef Barn)

6:30pm-7:15pm  -  Weigh-in 4-H & FFA Sheep (Swine Scale House)

7:00pm-11:00pm  -  Carnival (Wrist Band Night)

8:00pm    -  All Livestock, Poultry (except broilers) & Rabbit Exhibits in place (Including Swine)

WEDNESDAY  //  JULY 25

6:00am-10:00am  -  Health Assessment Fair (Open Air Auditorium)

6:30am-9:30am    -  Wahoo Kiwanis Pancake Feed (West Shelter of Fairgrounds) Adults: $6, 6-12: $3, 5-Under: Free

8:00am    -  Weigh-in & Ultrasound Swine Entries (Swine Barn)

8:00am    -  ATV Safety Driving (Gayle Hattan Pavilion)

9:00am-4:00pm    -  Judging 4-H Exhibits & Interview Judging (4-H Building)

10:00am  -  Check-in Dairy Cattle

11:00am-9:00pm  -  Commercial Building Open to Public

12:00pm  -  4-H Tractor Driving Contest (Gayle Hattan Pavilion) or immediately following ATV

2:00pm & 4:30pm -  Magician Stage Show (Gayle Hattan Pavilion)

5:00pm    -  4-H Building Open to Public

5:00pm    -  Accordions (Open Class Patio)

6:00pm    -  Hay Hauling Contest (Gayle Hattan Pavilion)

7:00pm-10:00pm  -  Wine & Beer Tasting (Open Air Pavilion)

7:00pm    -  Veterans Bingo

7:00pm-11:00pm  -  Carnival

THURSDAY  //  JULY 26

8:30am    -  4-H Sheep Show (Gayle Hattan Pavilion)

8:30am    -  4-H Dairy & Pygmy Goat Show (Gayle Hattan Pavilion)

9:00am-9:00pm  -  Open Class, Commercial & 4-H Buildings Open to Public

10:30am  -  Dairy Cattle Show (Gayle Hattan Pavilion) or 30 minutes following the Dairy Goat Show

10:30am  -  4-H Meat Goat Show (Gayle Hattan Pavilion) or 30 minutes following the Sheep Show

4:00pm-8:00pm  -  BBQ Sponsored by Saunders County Livestock Association (Open Air Auditorium)

6:00pm    -  Saunders County Fair Parade (Downtown Wahoo)

6:00pm-10:00pm  -  Stolling Magician

7:00pm    -  Froggy 98 Figure 8 Races (Rodeo Arena)

7:00pm    -  Ice Cream Social (Gayle Hattan Pavilion)

7:00pm    -  Veterans Bingo

7:00pm-11:00pm  -  Carnival

8:00pm    -  Best Dressed Critter (Gayle Hattan Pavilion)

FRIDAY  //  JULY 27

7:30am-8:30am    -  Check-in Junior Bulls, Feeder & Bucket Calves

8:00am-9:00am    -  Check-in & Weigh Broilers

8:30am    -  4-H Rabbit Show followed by Showmanship (Open Air Auditorium)

9:00am    -  4-H & FFA Beef Show (Gayle Hattan Pavilion)

9:00am    -  Poultry Judging for Waterfowl, Turkey, Broilers (Poultry Barn)...

                   Poultry Showmanship, Eggs & All Other Poultry immediately following (Open Air Auditorium) 

9:00am-9:00pm    -  Open Class, Commercial & 4-H Buildings Open to Public

7:00pm    -  Veterans Bingo

7:00pm-11:00pm  -  Carnival

8:00pm    -  Casey Donahew Band (Gates Open at 7:00pm)

SATURDAY  //  JULY 28

8:30am    -  4-H Swine Show (Gayle Hattan Pavilion)

9:00am-9:00pm  -  Open Class, Commercial & 4-H Buildings Open to Public

10:30am  -  Clover Kids Show (Open Air Auditorium)

1:00pm    -  Kid's Pedal Pull (Open Air Auditorium)

3:00pm    -  Ice Cream Rolling Contest (Open Class Patio)

3:00pm    -  Livestock Round Robin Showmanship (Gayle Hattan Pavilion) 30 minutes following Swine Show

3:00pm    -  Tractor Pull with Pickup Pull following (Rodeo Arena)

7:00pm    -  Veterans Bingo

7:00pm-11:00pm  -  Carnival (Wrist Band Night)

SUNDAY  //  JULY 29

8:00am    -  Release of all 4-H & FFA Livestock, Rabbits & Poultry

10:00am  -  Praise & Worship Service (Open Air Auditorium)

12:00pm-5:30pm   -  Open Class, Commercial & 4-H Buildings Open to Public

12:00pm  -  Demolition Derby (Rodeo Arena) Intermission: 2nd Annual Wahoo Wiener Eating Contest (Grandstands)

4:30pm    -  4-H BBQ (Gayle Hattan Pavilion)

5:00pm    -  Meritorious Award Recognition (Gayle Hattan Pavilion)

5:30pm    -  Livestock Sale (Gayle Hattan Pavilion)

5:30pm    -  4-H Static Exhibits & Open Class Released

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

*

* Denotes a Pre-Entry Requirement. All Pre-Entries are due July 1